О проблеме Кэлера

А.В. Ягжев

Sibirskij matematiceskij zurnal (1980)

  • Volume: 21, Issue: 5, page 141-150
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Ягжев, А.В.. "О проблеме Кэлера." Sibirskij matematiceskij zurnal 21.5 (1980): 141-150. <http://eudml.org/doc/198068>.

author = {Ягжев, А.В.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {invertible jacobian of endomorphism; polynomial algebra; homogeneous endomorphism},
language = {rus},
number = {5},
pages = {141-150},
publisher = {Izd. AN SSSR},
title = {О проблеме Кэлера},
url = {http://eudml.org/doc/198068},
volume = {21},
year = {1980},

AU - Ягжев, А.В.
TI - О проблеме Кэлера
JO - Sibirskij matematiceskij zurnal
PY - 1980
VL - 21
IS - 5
SP - 141
EP - 150
LA - rus
KW - invertible jacobian of endomorphism; polynomial algebra; homogeneous endomorphism
UR - http://eudml.org/doc/198068
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.